I always wondered if using a aromatase inhibitor for pct (without a serm) or using it with a non-aromastizing drug to prevent shutdown of the testes could cause osteoporosis. Think about it, your using arimidex or formestane and you cause permenant bone lose in the verbatae resulting in permant loss in height,
scary huh? (like those little old men with there pants up to thier chins)
I don't I could happen that fast, but even an unnoticable loss of height is nothing to laugh a.
Unfortunaetly I live with people that harp on my every move (superiors, not my parents though) and might notice if a large unusual package containing research materials came in, but otc products like formastat are easy to purchase without anybody butting in and harrassing me about it. Can't afford a PO box, i don't think so at least.
I don't like what aromastase inhibitors do to your head though, and I would think that they definately **** up your cardiovascular system considering what an important role oestrogens play in it.
But can't end a 1-ad cyc with formastat, and probably shouldn't add 4-ad if thats all i can get,
best bet is probably to bite the bullet and get a PO,
By the way, the do you think the feds monitor this board? I mean everything here is legal, but then again, our goverment has been known to do funny things in my experience.